Research

Ergodic measures are of weak product type


Reference:

Brown, G. and Dooley, A. H., 1985. Ergodic measures are of weak product type. Mathematical Proceedings of the Cambridge Philosophical Society, 98 (01), pp. 129-145.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1017/S0305004100063325

Details

Item Type Articles
CreatorsBrown, G.and Dooley, A. H.
DOI10.1017/S0305004100063325
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code33493

Export

Actions (login required)

View Item